Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Atenolol and lisinopril side effects

Premium Questions

Dr.   Rishu Saxena MD

. Before that I was on Atenolol . I had no side effects now. I do with Valsatan. They had to lower the dosage to 500mg. I had severe side effects with too much. Please tell me what I... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Panagiotis Zografakis MD

I have been cut back from 40 mg to 30 on lisiniprol. what are the side effects. I have been nauseous, nerves chills and even shaking is this normal and how long will it last ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Grzegorz Stanko MD

Hi I have been taking lisinopril 30 mg once daily for hypertension , For about 3 weeks I have upset stomach,burping and diarrhea ,also I have a dry non productive cough,could these problems be the effect ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr.  Ralph Chambers MD

Are there any (male) sexual performance side effects from a 40 MG daily dose of Lisinopril ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Noble Zachariah MD

Hi I havent had time to respond...with more info, sorry...Have been going to docs for upcoming aneurysm surgery. Have found some medications are causing some of my issues, Losartn....and have been tapering down on... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Kaushal Bhavsar MD

stopped that my heartbeat went up to 142 until I took the atenolol. I guess she said to stop lisinopril ...My doctor prescribed Losartan to replace either atenolol or lisinapril and I forgot which one ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Arif. K. Kaware MD

know whether I should continue this medicine ? I read about Atenolol that long term use of it causes diabetes & it is banned in European countries long back due to its side effect. Kindly advise. ... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr. Noble Zachariah MD

Hi; my blood pressure reads today 163/93 and I took my blood pressure medicine in the morning as usual but is no going down, the medicine I m taking is Atenolol 50 mg. one a day and my pulse is 60. so ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Shinas Hussain MD

i have had firt dose of atenolol today but was off all blood presssure medicine for two months or so. I have for about 8 months hadsevere lightheadedness and fatigue and he discontinued all ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Shinas Hussain MD

I have been on atenolol for ten years. Two years ago I developed a rash and severe itching. My dermatologist has not been able to find the cause. Could the atenolol have this side effect after a... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Paparaja S MD

Hi...this could be the side effect of atenolol...wish you a good health.

Dr.   Eris Ranxha MD

Yes there are no side effects or contraindications on using those pills together

Dr.  Aarti Abraham MD